Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243501] of Richard T. Durrett

Papers Published

  1. Calabrese, P; Durrett, R, Dinucleotide repeats in the drosophila and human genomes have complex, length-dependent mutation processes, Molecular Biology and Evolution, vol. 20 no. 5 (2003), pp. 715-725 [doi]
    (last updated on 2017/12/16)

    Abstract:
    We use methods of maximum likelihood estimation to fit several microsatellite mutation models to the observed length distribution of dinucletoide repeats in the Drosophila and human genomes. All simple models are rejected by this procedure. Two new models, one with quadratic and another with piecewise linear slippage rates, have the best fits and agree with recent experimental studies by predicting that long microsatellites have a bias toward contractions.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320